View Full Version : penile issue, temporary issue at start of Rx?? medical insight apreciated

12-11-2014, 08:14 AM
Hi, I may post a summary of whats going on with myself, but for the moment I'll try not to add to the tails of woe on this forum.

My query is, ever since I've tried to ease myself onto propecia, I have a generalised ache around my genitle area, which is understandable due to it's effects on the prostate. What bothers me more so however is the veinous structures on penis have become a lot more visible (especialy the dorsal vein on the top) and i'll be honest it's freaking me out.

Now I've tried think what my cause this, I'm thinking when the prostate start to shrink as a result of the medication, it causes some inflammation, which leads blood vessels around the area to dilate in response which may explain this? If this is the case is this something you've experienced initially which subsequently returns to normal after this process of prostate shrinkage concludes? Otherwise is more a sign of androgen deprivation to the penile tissue itself, and thus not something I should continue to ignore.

Any medical insight would be great, to help explain this occurrence, and would really help in making me comfortable continuing the medication.


12-11-2014, 08:17 AM

12-11-2014, 11:53 AM
Yeah I've read similar articles, anyone else got any experience or insight with this?!